# SDR HEEA955007

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011154107
- Condition: Req Replacement
- Location: M/R
- Part time: 518 hours
- Component: 206011100149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DUE TO 2 YEAR RETIREMENT AS PER AD 78-11-02R1.  S/N'S LK8068 & LK8052
